# SDR USAA2012112300004

- Difficulty date: November 22, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 66,081 hours, 44,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0454
- Condition: Loose
- Location: L2 Door
- Part time: 60,218 hours, 9,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LOOSE AND CANVAS COMING OUT.  ADJUSTED L2 DOOR SLIDE, OK FOR SERVICE.
